Duistermaat-Heckman measures in a non-compact setting
Compositio Mathematica, Tome 94 (1994) no. 2, pp. 113-128
Cet article a éte moissonné depuis la source Numdam
@article{CM_1994__94_2_113_0,
author = {Prato, Elisa and Wu, Siye},
title = {Duistermaat-Heckman measures in a non-compact setting},
journal = {Compositio Mathematica},
pages = {113--128},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {94},
number = {2},
mrnumber = {1302313},
zbl = {0815.58010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__94_2_113_0/}
}
Prato, Elisa; Wu, Siye. Duistermaat-Heckman measures in a non-compact setting. Compositio Mathematica, Tome 94 (1994) no. 2, pp. 113-128. http://geodesic.mathdoc.fr/item/CM_1994__94_2_113_0/